# SDR HALA2019011100023

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A330-243
- Aircraft serial: 08157
- Aircraft time: 1,539 hours, 302 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

-ATB- F/CTL ELAC 2 PITCH FAULT UNABLE TO RESET. REPLACED RELAY-PITCH ACT MOTOR 1 SUPPLY(36CE1) PER TSM 27-93-00-810-836A. CONDITION SAME. PERFORMED ALL WIRING CHECKS PER TSM 27-93-00-810-836-A.(7). CONTINUITY AND INSULATION CHECKS GOOD. PERFORMED THS - ACTUATOR LOAD SENSING DEVICE PER AMM 27-44-51 AND BITE EFCS 1&2 TEST CHECKED GOOD. NO DEFECTS NOTED OK FOR SERVICE.
